Asymptotic speeds of spread and traveling waves for integral equations and delayed reaction-diffusion models

Horst Thieme, Xiao Qiang Zhao

Research output: Contribution to journalArticle

256 Scopus citations

Abstract

The theory of asymptotic speeds of spread and monotone traveling waves is generalized to a large class of scalar nonlinear integral equations and is applied to some time-delayed reaction and diffusion population models.

Original languageEnglish (US)
Pages (from-to)430-470
Number of pages41
JournalJournal of Differential Equations
Volume195
Issue number2
DOIs
StatePublished - Dec 10 2003

Keywords

  • Asymptotic speeds of spread
  • Minimal wave speeds
  • Nonlinear integral equations
  • Population models
  • Traveling waves

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic speeds of spread and traveling waves for integral equations and delayed reaction-diffusion models'. Together they form a unique fingerprint.

  • Cite this